Bi-Est 8:2/Progesterone/Testosterone DHEA Capsules Recalled for Lack of Processing Control
The Medicine Shoppe Pharmacy is recalling Bi-Est 8:2/Progesterone/Testosterone DHEA capsules due to lack of processing control.
The agency’s classification
FDA (Drugs): Class II
Class II is a situation in which use of or exposure to a violative product may cause temporary or medically reversible adverse health consequences, or where the probability of serious adverse health consequences is remote.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The recall is classified as FDA Class II, which typically involves a temporary or medically reversible adverse health consequence. The specific reason is 'Lack of Processing Control,' which is a quality assurance issue that does not explicitly indicate a high-risk pathogen or immediate severe injury risk, fitting the Moderate category for low-risk contamination or voluntary precautionary measures.
Plain-English summary
The Medicine Shoppe Pharmacy in Port Charlotte, Florida, is recalling Bi-Est 8:2/Progesterone/Testosterone DHEA 4.0/100/1/25.0 mg capsules. The recall is being conducted due to a lack of processing control.
The affected product is a prescription medication packaged in 90-capsule bottles. The specific lot number is 45130, and the discard-by date is August 25, 2020. The product was distributed in Florida.
Consumers with this product should contact their healthcare provider or pharmacist for instructions on how to dispose of the medication or obtain a replacement.
The recalled product
- Product
- Bi-Est 8:2/Progesterone/Testosterone DHEA 4.0/100/1/25.0 mg capsules 90 capsules bottle, Rx, The Medicine Shoppe Pharmacy, Port Charlotte, FL
- Manufacturer
- The Medicine Shoppe Pharmacy
- Category
- Drug — Prescription Medication
- Hazard
- Affected units
- 1
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (1)
- Lot: 45130 Discard by: 8/25/2020
Distribution
Distributed in 1 state:
Part of a larger recall action
This product is one of 54 recalled by The Medicine Shoppe Pharmacy under a single FDA (Drugs) recall action. The agency files each product separately, so the size of the action is not visible from this page alone.
See all 54 products in this recall →Related recalls
Same manufacturer · The Medicine Shoppe Pharmacy
See all →- SevereBi-Est Cream Recalled for Lack of Processing Control
FDA (Drugs) · 2020-04-22
- ModerateDiethylstilbestrol Capsules Recalled for Lack of Processing Control
FDA (Drugs) · 2020-04-22
- ModerateHydrocortisone Cream Recalled for Lack of Processing Control
FDA (Drugs) · 2020-04-22
- ModerateTestosterone Gel Recalled by Florida Pharmacy for Lack of Processing Control
FDA (Drugs) · 2020-04-22
- ModerateParegoric Alternate Elixir Recalled for Lack of Processing Control
FDA (Drugs) · 2020-04-22
Same hazard · processing control
See all →- ModerateErgotamine Tartrate and Caffeine Suppositories Recalled for Processing Control Issues
FDA (Drugs) · 2020-04-22
- ModerateEstradiol Vaginal Cream Recalled for Lack of Processing Control
FDA (Drugs) · 2020-04-22
Similar recalls
- ModerateProgesterone 100 mg SR Capsules Recalled for Lack of Processing Controls
FDA (Drugs) · 2019-02-06
- SevereMasterPharm Recalls Progesterone Capsules Due to Processing Control Deficiencies
FDA (Drugs) · 2020-08-05
- ModerateProgesterone Cream Recalled for Lack of Processing Controls
FDA (Drugs) · 2019-02-06
- ModerateTestosterone Cream Recalled for Lack of Processing Controls
FDA (Drugs) · 2019-02-06
- ModerateMasterPharm Recalls Progesterone Troches Due to Processing Control Deficiencies
FDA (Drugs) · 2020-08-05
- SevereBi-Est 80:20 Progesterone Capsules Recalled for Penicillin Cross Contamination
FDA (Drugs) · 2015-09-09